Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 4 (2008)

Font Size:  Small  Medium  Large

Common Fixed Point Theorem in INTUITIONISTIC Fuzzy Metric Spaces

Reza Saadati


In this paper, a common fixed point theorem for $R$-weakly commuting maps in intuitionistic fuzzy metric spaces is proved.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+